Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Kansas City, MO

April 24, 2010Clinton County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 24, 2010, 1:59 AM CDT for Clinton County, Missouri. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 1:59 AM CDT (06:59 UTC)
Expired
Apr 24, 2010, 2:16 AM CDT
In force
17 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Clinton County, MO

The radar

The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 10:58 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS53 KEAX 240659
SVREAX
MOC049-240730-
/O.NEW.KEAX.SV.W.0049.100424T0659Z-100424T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
159 AM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN NORTHWEST MISSOURI...

* UNTIL 230 AM CDT

* AT 153 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING QUARTER SIZE HAIL.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM STEWARTSVILLE TO 
  TRIMBLE...AND WERE TRAINING NORTHEAST AT 50 MPH. QUARTER SIZED HAIL
  WAS RECENTLY OBSERVED AT THE KANSAS CITY INTERNATIONAL AIRPORT AS 
  WELL AS IN GOWER.

* LOCATIONS IMPACTED INCLUDE...
  PLATTSBURG...CAMERON...TURNEY AND SURROUNDING COMMUNITIES.

THIS EXTENDS THE WARNING THAT WAS PREVIOUSLY IN EFFECT FOR CLINTON 
COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 3946 9444 3946 9461 3950 9461 3973 9453
      3974 9433 3974 9423
TIME...MOT...LOC 0657Z 217DEG 61KT 3974 9441 3954 9454
WIND...HAIL <50MPH 1.00IN

$$

BOOKBINDER
1 follow-up statement
517 
WWUS53 KEAX 240716
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 AM CDT SAT APR 24 2010

MOC049-240726-
/O.CAN.KEAX.SV.W.0049.000000T0000Z-100424T0730Z/
CLINTON MO-
216 AM CDT SAT APR 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO DEKALB 
COUNTY...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE 
THUNDERSTORMS IN THE CAMERON AREA FOR ANOTHER 10 TO 15 MINUTES.

LAT...LON 3946 9444 3946 9461 3950 9461 3973 9453
      3974 9433 3974 9423
TIME...MOT...LOC 0716Z 217DEG 61KT 4000 9415 3980 9429

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 1:03 AM CDT, 56 minutes earlier.

Area forecast discussion, Apr 24, 1:03 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 AM CDT SAT APR 24 2010

.DISCUSSION...

/443 PM CDT FRI APR 23 2010/
UPPER LEVEL LOW CURRENTLY IN WESTERN KANSAS WILL BE THE MAIN PLAYER
IN OUR WEATHER OVER THE WEEKEND. BESIDES THE SEVERE POTENTIAL WITH
STORMS DEVELOPING IN KANSAS...ANOTHER AREA OF STORMS WILL BE
OCCURRING IN THE DEEPER LAYER OF MOISTURE THAT RESIDES ACROSS THE
SOUTHEAST HALF OF MISSOURI THIS AFTERNOON. THE NOSE OF THE UPPER JET
WITH DIFFLUENCE ALOFT AHEAD OF IT WILL BE FOCUSED IN THIS REGION. A
WEAK WAVE MOVING OUT OF NORTHERN ARKANSAS WILL AID IN THE INITIATION
OF THE STORMS. THIS CONVECTION WILL GRADUALLY SWING EAST TONIGHT AS
THE UPPER LOW PROGRESSES INTO CENTRAL KANSAS AND THE DEEPER MOISTURE
FEED IS SHUNTED A LITTLE FURTHER TO THE EAST.

FOR THE DAY ON SATURDAY THE UPPER LOW PROGRESSES INTO EASTERN
MISSOURI DURING THE MORNING HOURS AND STARTS TO UNDERGO A
REORGANIZATION AS IT HEADS INTO MISSOURI DURING THE AFTERNOON AS THE
UPPER JET ROTATES AROUND TO THE NORTH CREATING AN OCCLUDING SYSTEM
OVER THE OHIO VALLEY BY SATURDAY EVENING.  THE UPPER COLD POOL
ASSOCIATED WITH THIS LOW WILL BE OVER THE FORECAST AREA IN THE
AFTERNOON WITH STEEPENING LAPSE RATES. ADEQUATE MOISTURE SHOULD
STILL BE WRAPPING INTO THIS SYSTEM TO SUPPORT SHOWERS AND
THUNDERSTORMS WITH THIS UPPER LOW. THE BIG QUESTION IS WHETHER THE
SHEAR WILL BE SUFFICIENT TO PRODUCE ROTATION IN ANY OF THE STORMS.

FOR SUNDAY...THE UPPER LOW WILL BE MOVING INTO THE SOUTHERN GREAT
LAKES...BUT AN ADDITIONAL WAVE ROTATING AROUND THIS LOW WILL BE
AFFECTING THE FORECAST AREA WHICH MAY STILL PRODUCE SHOWERS.

A BRIEF PERIOD OF UPPER RIDGING WILL MOVE THROUGH THE REGION ON
MONDAY MORNING...BUT ANOTHER SHORT WAVE DROPPING SOUTHEAST OUT OF
WESTERN CANADA WILL BE ARRIVING BY MONDAY NIGHT AND INTO TUESDAY.
THIS SYSTEM WILL BE ACTING MORE LIKE A WINTERTIME CLIPPER TYPE
SYSTEM...WITH THE BETTER CHANCE OF SHOWERS TO THE NORTH AND EAST OF
THE LOW. AT THIS POINT WILL JUST GO WITH LOW POPS AS THE TIMING OF
THIS SYSTEM AND EXACT TRACK IS STILL A BIT UNCERTAIN.

FURTHER OUT...A PERIOD OF STRONGER UPPER RIDGING WILL BE MOVING
THROUGH MIDWEEK...BUT ANOTHER STRONGER SHORT WAVE WILL BE MOVING
ONSHORE IN THE WEST...AND IS EXPECTED TO BECOME A PLAYER IN OUR
WEATHER TOWARD THE END OF THE WEEK. THIS SYSTEM MAY HAVE THE
POTENTIAL OF SETTING OFF STRONG STORMS IN THE REGION LATER ON
THURSDAY AND INTO FRIDAY...SO IT LOOKS LIKE ANOTHER ROUND OF
SPRINGTIME WEATHER.

PC

&&

.AVIATION...

06Z...TSRA DEVELOPING IN PROXIMITY OF THE TAF SITES WILL CONTINUE
THROUGH THE NEXT FEW HOURS BEFORE MOVING NORTHEAST OF THE AREA.
MAINLY SMALL HAIL IS POSSIBLE BUT WILL LEAVE OUT OF THE TAF. AREA
OF IFR/MVFR STRATUS OVER SOUTHERN INTO CENTRAL MISSOURI MAY MAKE IT
NORTHWESTWARD INTO THE KMCI/KMKC AREAS BEFORE SUNRISE. EXPECT VFR
SCT-BKN STRATOCU DURING THE DAY SATURDAY. WILL CONTINUE THE PROB30
GROUP IN THE AFTERNOON AND EVENING FOR THE POTENTIAL OF SHOWERS WITH
THE UPPER LOW DRAWING CLOSER. MAY EVEN BE SOME THUNDER SO WILL
INCLUDE A MENTION OF A CB.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 23, 7:03 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT FRI APR 23 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-250015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
703 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

AN AREA OF THUNDERSTORMS ACROSS THE EASTERN PORTIONS OF THE OUTLOOK
AREA IN CENTRAL EASTERN MISSOURI WILL CONTINUE TO LIFT TO THE NORTH
AND EAST THIS EVENING...CROSSING A SURFACE WARM FRONT STRETCHING FROM
NEAR NEBRASKA CITY SOUTHEAST TO CHILLICOTHE AND NORTH OF COLUMBIA.
GIVEN AMPLE INSTABILITY AND LOW LEVEL SHEAR PARAMETERS THE POTENTIAL
DOES EXIST FOR STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL
MISSOURI. GIVEN THE LOCATION OF THE WARM FRONT...AN ENHANCED TORNADIC
THREAT WILL PERSIST IN AREAS FROM CHILLICOTHE TO MARSHALL AND MOBERLY
AND KIRKSVILLE THIS EVENING.

FURTHER TO THE WEST AND NORTHWEST...A DRYLINE REMAINS SITUATED ACROSS
EAST CENTRAL KANSAS. WHILE THUNDERSTORM ACTIVITY HAS BEEN SLOW TO
DEVELOP IN NORTHEAST KANSAS AND NORTHWESTERN MISSOURI...THERE REMAINS
A LOW PROBABILITY FOR ADDITIONAL DEVELOPMENT LATER THIS EVENING AS A
DISTURBANCE APPROACHES FROM THE SOUTHWEST. SHOULD THUNDERSTORMS
DEVELOP...INSTABILITY AND SHEAR PARAMETERS REMAIN SUFFICIENT FOR THE
DEVELOPMENT OF ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS. WHILE A LOW PROBABILITY...AN
ISOLATED TORNADO CANNOT BE RULED OUT ESPECIALLY NEAR AN EXISTING
BOUNDARY IN NORTHWESTERN MISSOURI.

ANY THUNDERSTORMS WHICH DEVELOP TO THE WEST AND NORTHWEST WOULD MOVE
ACROSS THE OUTLOOK AREA LATER THIS EVENING AND THROUGH THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE UPPER LOW RESPONSIBLE FOR TODAY'S THUNDERSTORMS WILL PASS OVERHEAD
THE OUTLOOK AREA ON SATURDAY. AT THIS TIME...IT DOES APPEAR THAT
SUFFICIENT INSTABILITY AND LITTLE INHIBITION WILL LEAD TO THE
DEVELOPMENT OF THUNDERSTORMS AS EARLY AS NOON ON SATURDAY. PRIMARY
THREATS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. WHILE
PROBABILITIES REMAIN VERY LOW...AN ISOLATED TORNADO MAY ALSO BE
POSSIBLE NEAR EXISTING BOUNDARIES. THE THREAT OF THUNDERSTORMS SHOULD
DIMINISH BY SUNSET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED IN CENTRAL MISSOURI THIS EVENING...AND
MAY ALSO BE NEEDED IN NORTHEASTERN KANSAS AND WESTERN MISSOURI LATER
THIS EVENING.  SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY AFTERNOON.

DUX

In the hours before

Local storm report, Apr 24, 12:53 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             LANSING                 39.25N 94.89W
04/24/2010  M0.75 INCH       LEAVENWORTH        KS   PUBLIC

            DIME SIZE HAIL FALLING..COVERED GROUND. ALSO HEAVY RAIN

&&

KBRONIS
Special weather statement, Apr 24, 12:56 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT SAT APR 24 2010

KSZ102-MOZ002-004-011>013-020-021-028-240645-
ANDREW MO-BUCHANAN MO-CLINTON MO-DE KALB MO-DONIPHAN KS-GENTRY
MO-HOLT MO-NODAWAY MO-PLATTE MO-
1256 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY...
SOUTHWESTERN GENTRY...SOUTHEASTERN HOLT...BUCHANAN...WESTERN
CLINTON...NORTHERN PLATTE...WESTERN DEKALB...ANDREW AND EASTERN
DONIPHAN COUNTIES UNTIL 145 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM WATHENA
TO DEARBORN...AND MOVING NORTHEAST AT 40 MPH.

A BRIEF DOWNPOUR AND HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH
THESE STORMS AS THEY DEVELOP TO THE NORTHEAST.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...
  SAVANNAH...GOWER...PLATTSBURG...LATHROP...DEARBORN...
  AMAZONIA...EDGERTON...TRIMBLE...FILLMORE...AGENCY...
  STEWARTSVILLE...CLARKSDALE...UNION STAR...KING CITY...
  FAUCETT...ROSENDALE AND REA.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4029 9459 3949 9430 3944 9493 4009 9513
TIME...MOT...LOC 0556Z 216DEG 36KT 3987 9493 3952 9482

BOOKBINDER
Local storm report, Apr 24, 1:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             3 W AGENCY              39.66N 94.80W
04/24/2010  E1.00 INCH       BUCHANAN           MO   STORM CHASER

            MIXED WITH NICKEL SIZED HAIL

&&

SFORTIN
Local storm report, Apr 24, 1:33 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             EDGERTON                39.51N 94.63W
04/24/2010  E1.00 INCH       PLATTE             MO   TRAINED SPOTTER

            NICKEL AND QUARTER SIZED HAIL REPORTED BETWEEN 125 AND
            128 AM AT EDGERTON, MO.

&&

KBRONIS
Local storm report, Apr 24, 1:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
141 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             GOWER                   39.61N 94.59W
04/24/2010  M1.00 INCH       CLINTON            MO   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL FELL AT 132. PENNY SIZE HAIL
            STILL FALLING.

&&

KBRONIS
Local storm report, Apr 24, 1:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     HAIL             KCI AIRPORT             39.30N 94.72W
04/24/2010  M1.00 INCH       PLATTE             MO   CO-OP OBSERVER

            QUARTER SIZE HAIL FELL FOR 10 MIN. KCI OBSERVER.

&&

KBRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 10:33 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan27 min
Apr 23, 10:51 PM CDTSpecial Weather StatementEAXNodaway24 min
Apr 23, 11:01 PM CDTSpecial Weather StatementEAXAndrew29 min
Apr 24, 12:41 AM CDTSpecial Weather StatementEAXPlatte49 min
Apr 24, 12:56 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, Clinton49 min
Apr 24, 1:04 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, Platte26 min
Apr 24, 1:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb15 min
Apr 24, 1:28 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte32 min
Apr 24, 1:39 AM CDTSevere Thunderstorm WarningEAXPlatte22 min
Apr 24, 1:47 AM CDTSevere Thunderstorm WarningEAXDeKalb28 min
Apr 24, 2:12 AM CDTSevere Thunderstorm WarningEAXDeKalb20 min
Apr 24, 2:25 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison35 min
Apr 24, 2:28 AM CDTSpecial Weather StatementEAXDaviess47 min
Apr 24, 2:51 AM CDTSpecial Weather StatementEAXMercer24 min
Apr 24, 3:01 AM CDTSevere Thunderstorm WarningEAXHarrison, Mercer44 min
Apr 24, 4:30 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan30 min
Apr 24, 4:40 AM CDTSpecial Weather StatementEAXSullivan35 min
Apr 24, 5:08 AM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan22 min
Apr 24, 9:00 AM CDTSpecial Weather StatementEAXCarroll45 min
Apr 24, 11:06 AM CDTFlood WatchEAXAdair, Chariton, Cooper, Howard, Linn, Macon and 6 more13 hr
Apr 24, 12:44 PM CDTSpecial Weather StatementEAXNodaway46 min
Apr 24, 12:57 PM CDTSpecial Weather StatementEAXNodaway33 min
Apr 24, 1:01 PM CDTSpecial Weather StatementEAXDeKalb29 min
Apr 24, 1:06 PM CDTSpecial Weather StatementEAXDaviess24 min
Apr 24, 1:16 PM CDTSpecial Weather StatementEAXGentry29 min
Apr 24, 1:25 PM CDTSpecial Weather StatementEAXGentry50 min
Apr 24, 1:35 PM CDTSpecial Weather StatementEAXNodaway25 min
Apr 24, 1:42 PM CDTSpecial Weather StatementEAXGentry33 min
Apr 24, 1:45 PM CDTSpecial Weather StatementEAXAtchison30 min
Apr 24, 1:48 PM CDTSpecial Weather StatementEAXNodaway27 min
Apr 24, 2:04 PM CDTSpecial Weather StatementEAXGentry, Nodaway56 min
Apr 24, 2:34 PM CDTSpecial Weather StatementEAXMercer26 min
Apr 24, 2:56 PM CDTSpecial Weather StatementEAXAtchison, Holt64 min
Apr 24, 3:03 PM CDTSpecial Weather StatementEAXPutnam27 min
Apr 24, 4:09 PM CDTAreal Flood AdvisoryEAXCooper, Howard, Randolph6 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXCooper33 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXHoward33 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXCooper58 hr
Apr 24, 5:51 PM CDTFlash Flood WarningEAXCooper, Howard4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.